hrcak mascot   Srce   HID

Rezultati pretrage

Broj rezultata: 9630 Sortiraj prema: Relevantnosti Datumu izdavanja
[eng] Stochastic perturbations method for a system of Riemann invariants
Rozanova, Olga S.
Izvorni znanstveni članak
Mathematical Communications, Vol. 19, No. 3, 2014.
Cjeloviti tekst:   engleski / PDF (149 KB)
Hrčak ID: 130117
[eng] Necessary p-th order optimality conditions for irregular Lagrange problem in calculus of variations
Prusińska, Agnieszka; Tret'yakov, Alexey
Izvorni znanstveni članak
Mathematical Communications, Vol. 19, No. 3, 2014.
Cjeloviti tekst:   engleski / PDF (165 KB)
Hrčak ID: 130116
[eng] On operator equilibrium problems
Salamon, Júlia
Izvorni znanstveni članak
Mathematical Communications, Vol. 19, No. 3, 2014.
Cjeloviti tekst:   engleski / PDF (123 KB)
Hrčak ID: 130119
[eng] Tension splines with application on image resampling
Bosner, Tina; Crnković, Bojan; Škifić, Jerko
Izvorni znanstveni članak
Mathematical Communications, Vol. 19, No. 3, 2014.
Cjeloviti tekst:   engleski / PDF (627 KB)
Hrčak ID: 130113
[eng] Second order parameter-uniform convergence for a finite difference method for a partially singularly perturbed linear parabolic system
Franklin, Victor; Miller, John J.H.; Valarmathi, Sigamani
Izvorni znanstveni članak
Mathematical Communications, Vol. 19, No. 3, 2014.
Cjeloviti tekst:   engleski / PDF (273 KB)
Hrčak ID: 130111
[eng] Balancing three matrices in control theory
Bosner, Nela
Izvorni znanstveni članak
Mathematical Communications, Vol. 19, No. 3, 2014.
Cjeloviti tekst:   engleski / PDF (326 KB)
Hrčak ID: 130112
[eng] On Ɛ-uniform convergence of exponentially fitted methods
Marušić, Miljenko
Izvorni znanstveni članak
Mathematical Communications, Vol. 19, No. 3, 2014.
Cjeloviti tekst:   engleski / PDF (213 KB)
Hrčak ID: 130115
[eng] Estimates of eigenvalues of a boundary value problem with a parameter
Vladislavovich Filinovskiy, Alexey
Izvorni znanstveni članak
Mathematical Communications, Vol. 19, No. 3, 2014.
Cjeloviti tekst:   engleski / PDF (158 KB)
Hrčak ID: 130114
[eng] Method of asymptotic partial domain decomposition for non-steady problems: heat equation on a thin structure
Panasenko, Grigory
Izvorni znanstveni članak
Mathematical Communications, Vol. 19, No. 3, 2014.
Cjeloviti tekst:   engleski / PDF (203 KB)
Hrčak ID: 130110
[eng] Spectral approximation of the $H^1$ gradient flow of a multi-well potential with bending energy
Süli, Endre
Izvorni znanstveni članak
Mathematical Communications, Vol. 19, No. 3, 2014.
Cjeloviti tekst:   engleski / PDF (210 KB)
Hrčak ID: 130109
 [1-10]  [11-20]  [21-30]  [31-40]  [41-50]  [51-60]  [61-70]  [71-80]  [81-90]  [91-100]  >